# SDR UIEA2019112535951

- Difficulty date: November 23, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,221 hours, 17,223 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Sensor
- Part number: 38760722
- Part serial: 1815027700165
- Condition: Faulted
- Location: Inlet Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN.  SERVICED APU OIL (1.5 QT) IAW AMM 12-13-04. OPS CHECK AND LEAK CHECK NORMAL, NO FAULTS NOTED.   APU AUTO SHUTDOWN AGAIN.    REMOVED AND REPLACED INLET TEMP SENSOR ON APU PER AMM 49-61-03.  RAN APU, PERFORMED OPERATIONAL CHECK, OPS CHECK GOOD.
